# SDR ASOA2013100409152

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 27,161 hours, 18,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER ENTRANCE FLOORBOARD IS SPONGY.  COMPLIED WITH GREO 670-53-00-365.  MAJOR REPAIR IAW GMM 5-3.
